# SDR MALA000380

- Difficulty date: July 4, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Part number: 1103P063
- Part serial: 1941
- Condition: Failed
- Location: Prop Oil Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT IGNITION LIGHT CAME ON AFTER T/O.  LIGHT WOULD NOT GO OUT, BUT WENT BACK AFTER LANDING.  MAINTENANCE REPLACED PRESS SWITCH, CHOCK ENGINE AT ALL PARAMETERS.  NO DEFECTS NOTED.
